# SDR FDEA201510053085

- Difficulty date: October 5, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 254 hours, 13,961 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Release Cable
- Condition: Defective
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTED & FOUND MANUAL RELEASE CABLE COMING APART FROM THE BOTTOM, GETTING SNAGGED ON GIRT BAR, CAUSING BINDING DURING SLIDE DISARMING.  DURING SLIDE REPLACEMENT INADVERTENTLY DEPLOYED SLIDE.  ALL WORK COMPLIED WITH AMM 25-61-21-04 & 52-10-14-03-02.  MEL CLEARED, PLACARDS REMOVED & SLIDE REPLACED.
